A family of resolvable regular graph designs

D.L. Kreher, Gordon Royle, W.D. Wallis

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

A regular graph design RGD(upsilon, k; r) is a design on upsilon points with blocks of size k and constant replication number r, such that any two points belong to either lambda(1) or lambda(1) + 1 common blocks, for some constant lambda(1). We investigate resolvable regular graph designs with block size 4. In particular we determine the parameters for which such designs exist, for upsilon less than or equal to 16.
Original languageEnglish
Pages (from-to)269-275
JournalDiscrete Mathematics
Volume156
DOIs
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'A family of resolvable regular graph designs'. Together they form a unique fingerprint.

Cite this